Alert archive / Washington / River Flood Warnings in 2021
River Flood Warning 88, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Nov 28, 2021, 1:29 AM PST for Whatcom County, Washington. It took effect at Nov 28, 2021, 3:25 AM PST. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 28, 2021, 1:29 AM PST (09:29 UTC)
- In effect from
- Nov 28, 2021, 3:25 AM PST
- Expired
- Nov 29, 2021, 1:41 AM PST
- In force
- 22 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Whatcom County, WA
The radar
The Seattle radar (KATX), 76 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nooksack River at North Cedarvillle (NRKW1). The gauge peaked at 147.14 ft at Nov 28, 2021, 7:00 PM PST.
- Action stage
- 144.8 ft
- Minor stage
- 146.5 ft
- Moderate stage
- 148 ft
- Major stage
- 150 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12210700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
482
WGUS46 KSEW 280929
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
129 AM PST Sun Nov 28 2021
...The National Weather Service in Seattle WA has issued a Flood
Warning for the following rivers in Washington...
Nooksack River At North Cedarville affecting Whatcom County.
South Fork Nooksack River At Saxon Bridge affecting Whatcom
County.
.Moderate to heavy rain will continue along the North Washington
Cascades will continue through Sunday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued by this morning at 1115 AM PST.
&&
WAC073-290000-
/O.NEW.KSEW.FL.W.0088.211128T1125Z-211130T0006Z/
/NRKW1.2.ER.211128T1125Z.211129T0000Z.211129T1828Z.NO/
129 AM PST Sun Nov 28 2021
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING THROUGH MONDAY
AFTERNOON...
* WHAT...Moderate flooding is forecast.
* WHERE...Nooksack River At North Cedarville.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 148.0 feet, the Nooksack River will cause widespread
flooding downstream through Lynden...with swift waters covering
some farm lands and roads. Erosion may affect some river banks.
* ADDITIONAL DETAILS...
- At 12:15 AM PST Sunday the stage was 144.0 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 148.5 feet late this
afternoon. It will then fall below flood stage late tomorrow
morning.
- Flood stage is 146.5 feet.
- Flood History...This crest compares to a previous crest of
148.1 feet on 12/13/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247
4895 12233 4882 12215
$$
WAC073-290000-
/O.NEW.KSEW.FL.W.0089.211128T1151Z-211129T1226Z/
/NSSW1.2.ER.211128T1151Z.211128T1800Z.211129T0325Z.UU/
129 AM PST Sun Nov 28 2021
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING THROUGH LATE
TONIGHT...
* WHAT...Moderate flooding is forecast.
* WHERE...South Fork Nooksack River At Saxon Bridge.
* WHEN...Until late tonight.
* IMPACTS...At 8.5 feet, the Nooksack River flooding will be
widespread with swift water covering farm lands and many roads.
Highway 9 north of Acme may be impassable. Erosion may affect
some river banks.
* ADDITIONAL DETAILS...
- At 1:00 AM PST Sunday the stage was 6.2 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 8.5 feet late this morning.
It will then fall below flood stage this evening.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
8.5 feet on 01/08/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4865 12219 4871 12226 4880 12224 4882 12215
4873 12215 4865 12208
$$
454 follow-up statements
768
WGUS86 KSEW 281725
FLSSEW
Flood Statement
National Weather Service Seattle WA
925 AM PST Sun Nov 28 2021
...The Flood Warning continues for the following rivers in
Washington...
Skagit River Near Concrete affecting Skagit County.
Nooksack River At North Cedarville affecting Whatcom County.
South Fork Nooksack River At Saxon Bridge affecting Whatcom
County.
.Moderate to heavy rain has returned to the North Washington
Cascades and will continue through Sunday night. The break in
rainfall overnight has
delayed and lowered the expected river crests.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by this afternoon at 530 PM PST.
&&
WAC057-290130-
/O.EXT.KSEW.FL.W.0092.000000T0000Z-211130T0502Z/
/CONW1.1.ER.211128T1647Z.211129T0600Z.211129T1702Z.NO/
925 AM PST Sun Nov 28 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH MONDAY
EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Skagit River Near Concrete.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 28.0 feet, the Skagit River will flood low areas and
sections of roads along the river from Rockport downstream to
Sedro Woolley. This level for this location on the Skagit
corresponds to a Phase 3 flood in the Skagit County flood system.
* ADDITIONAL DETAILS...
- At 9:00 AM PST Sunday the stage was 28.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 AM PST Sunday was 28.1 feet.
- Forecast...The river is expected to rise to a crest of 29.6
feet late this evening. It will then fall below flood stage
late tomorrow morning.
- Flood stage is 28.0 feet.
- Flood History...This crest compares to a previous crest of
29.4 feet on 02/08/1945.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
4856 12185 4850 12160
$$
WAC073-290130-
/O.EXT.KSEW.FL.W.0088.000000T0000Z-211129T1925Z/
/NRKW1.1.ER.211128T2345Z.211129T0600Z.211129T1025Z.NO/
925 AM PST Sun Nov 28 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH MONDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Nooksack River At North Cedarville.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 146.5 feet, the Nooksack River will cause shallow
flooding of low pasture lands along the river downstream through
Lynden.
* ADDITIONAL DETAILS...
- At 8:15 AM PST Sunday the stage was 144.7 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 146.8 feet late this
evening. It will then fall below flood stage just after
midnight tonight.
- Flood stage is 146.5 feet.
- Flood History...This crest compares to a previous crest of
146.6 feet on 11/26/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247
4895 12233 4882 12215
$$
WAC073-290130-
/O.CON.KSEW.FL.W.0089.000000T0000Z-211129T1226Z/
/NSSW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
925 AM PST Sun Nov 28 2021
...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH LATE
TONIGHT...
* WHAT...No flooding is currently forecast.
* WHERE...South Fork Nooksack River At Saxon Bridge.
* WHEN...Until late tonight.
* ADDITIONAL DETAILS...
- At 8:00 AM PST Sunday the stage was 6.8 feet.
- Forecast...The river is expected to rise to near flood stage,
at around a crest of 7.5 feet late this afternoon.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
7.2 feet on 10/17/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4865 12219 4871 12226 4880 12224 4882 12215
4873 12215 4865 12208
$$
JBB387
WGUS86 KSEW 282345
FLSSEW
Flood Statement
National Weather Service Seattle WA
345 PM PST Sun Nov 28 2021
...The Flood Warning is extended for the following rivers in
Washington...
South Fork Nooksack River At Saxon Bridge affecting Whatcom
County.
Nooksack River At North Cedarville affecting Whatcom County.
...The Flood Warning continues for the following rivers in
Washington...
Nooksack River At Ferndale affecting Whatcom County.
.Heavy rain has ended with only showers remaining. The forks of the
Nooksack River has crested upstream, but below it is still rising as
flood waters make their way downstream.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued by this evening at 1145 PM PST.
&&
WAC073-290745-
/O.EXT.KSEW.FL.W.0093.000000T0000Z-211130T1655Z/
/NKSW1.1.ER.211129T0240Z.211129T1800Z.211130T0755Z.NO/
345 PM PST Sun Nov 28 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Nooksack River At Ferndale.
* WHEN...Until Tuesday morning.
* IMPACTS...At 18.0 feet, the river begins overtopping its banks
within the City of Ferndale flooding low-lying areas within the
City and low pasture lands along the river from near Ferndale
downstream to the mouth.
* ADDITIONAL DETAILS...
- At 3:00 PM PST Sunday the stage was 17.3 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 19.4 feet late tomorrow morning.
It will then fall below flood stage late tomorrow evening.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
19.3 feet on 01/19/2005.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4889 12247 4887 12253 4878 12254 4876 12263
4891 12262 4896 12247
$$
WAC073-290745-
/O.EXT.KSEW.FL.W.0089.000000T0000Z-211129T1139Z/
/NSSW1.1.ER.211128T2019Z.211129T0000Z.211129T0239Z.UU/
345 PM PST Sun Nov 28 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...South Fork Nooksack River At Saxon Bridge.
* WHEN...Until late tonight.
* IMPACTS...At 8.0 feet, the Nooksack River floodwaters will
inundate much of the low farm lands along the river...with water
over some roadways...including potentially Highway 9 north of Acme.
* ADDITIONAL DETAILS...
- At 3:00 PM PST Sunday the stage was 7.7 feet.
- Forecast...The river will rise above flood stage late this
afternoon to 8.4 feet late this afternoon. It will then fall
below flood stage this evening.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
7.8 feet on 11/28/2014.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4865 12219 4871 12226 4880 12224 4882 12215
4873 12215 4865 12208
$$
WAC073-290745-
/O.EXT.KSEW.FL.W.0088.000000T0000Z-211129T2126Z/
/NRKW1.1.ER.211128T2243Z.211129T0600Z.211129T1226Z.NO/
345 PM PST Sun Nov 28 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH MONDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Nooksack River At North Cedarville.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 146.5 feet, the Nooksack River will cause shallow
flooding of low pasture lands along the river downstream through
Lynden.
* ADDITIONAL DETAILS...
- At 2:15 PM PST Sunday the stage was 146.4 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 147.1 feet late this evening. It
will then fall below flood stage late tonight.
- Flood stage is 146.5 feet.
- Flood History...This crest compares to a previous crest of
147.0 feet on 11/28/2014.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247
4895 12233 4882 12215
$$
JBB812
WGUS86 KSEW 290703
FLSSEW
Flood Statement
National Weather Service Seattle WA
1103 PM PST Sun Nov 28 2021
...The Flood Warning continues for the following rivers in
Washington...
Nooksack River At North Cedarville affecting Whatcom County.
.Heavy rain has ended with only showers remaining. The forks of the
Nooksack River has crested upstream, but below it is still rising as
flood waters make their way downstream.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by Monday morning at 700 AM PST.
&&
WAC073-291500-
/O.EXT.KSEW.FL.W.0088.000000T0000Z-211129T1452Z/
/NRKW1.N.ER.211128T2243Z.211129T0315Z.211129T0552Z.NO/
1103 PM PST Sun Nov 28 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING...
* WHAT...Minor flooding is currently forecast.
* WHERE...Nooksack River At North Cedarville.
* WHEN...Until tomorrow morning.
* ADDITIONAL DETAILS...
- At 10:15 PM PST Sunday the stage was 146.5 feet.
- Forecast...The river is expected to fall to 144.3 feet late
Wednesday evening.
- Flood stage is 146.5 feet.
- Flood History...This crest compares to a previous crest of
146.3 feet on 10/17/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247
4895 12233 4882 12215
$$
45407
WGUS86 KSEW 290941
FLSSEW
Flood Statement
National Weather Service Seattle WA
141 AM PST Mon Nov 29 2021
...The Flood Warning is cancelled for the following rivers in
Washington...
Nooksack River At North Cedarville affecting Whatcom County.
.Heavy rain has ended with only showers remaining.
WAC073-291045-
/O.CAN.KSEW.FL.W.0088.000000T0000Z-211129T0941Z/
/NRKW1.N.ER.211128T2243Z.211129T0315Z.211129T0552Z.NO/
141 AM PST Mon Nov 29 2021
...FLOOD WARNING IS CANCELLED EARLY THIS MORNING...
The Flood Warning is cancelled for
the Nooksack River At North Cedarville.
* ADDITIONAL DETAILS...
- At 1:15 AM PST Monday the stage was 145.5 feet.
- Forecast...The river will fall to 142.9 feet tomorrow
afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247
4895 12233 4882 12215
$$
45What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 27, 8:44 PM PST, 4 hours 45 minutes earlier.
Area forecast discussion, Nov 27, 8:44 PM PST, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
844 PM PST Sat Nov 27 2021
.UPDATE...Persistent moderate rain continues across much of
western Washington, with the heaviest rainfall being focused
across the northwest Olympic Peninsula and into Whatcom and
portions of Skagit Counties at this hour. The central Puget Sound
is largely getting a break in the rain as the region is being rain
shadowed at this hour. Hi-res guidance shows the persistent band
of rain lifting northward over the next 2 to 3 hours with rain
tapering off to the south as the strongest forcing associated with
the warm front lifts northward and stalls in the vicinity of the
Fraser Valley. Unfortunately, this will keep persistent moderate
rainfall going across Whatcom County as well as the northwest
Olympic Peninsula overnight, raising the probability for impacts
overnight associated with areal flooding and landslides, as well
as causing rivers in these areas to respond to excess runoff.
Temperatures overnight will generally remain in the 50s as much of
Western Washington remains in the warm sector.
Pullin
&&
.PREV DISCUSSION... /issued 254 PM PST Sat Nov 27 2021/
SYNOPSIS...Rain continues to move into the are this afternoon.
Area rivers will begin to rise through the rest of the day and are
expected to crest Sunday before slowly receding. The next frontal
system is expected to make its way through the area Tuesday into
Wednesday. Although it will be another warm system it is not
expected to be as strong as the one currently moving through. We
are expecting the Western Washington area to experience
relatively drier conditions for the second half of next week.
SHORT TERM /TONIGHT THROUGH TUESDAY/...Moderate to heavy rain
continues to make its way into the area this afternoon. As of 3 PM
we are starting to see rivers respond to the rainfall. They will
continue to rise throughout the day with crests expected to occur
Sunday. During the last 24 hours or so forecasted precipitation
amounts have not really changed in terms of amounts but rather in
placement. The most recent forecasts have rain a little more
distributed over the Olympics and North/Central Cascades. As a
result some of the forecasted river crests have come down a bit.
That said flooding is still expected, see the hydrology section
below for more details. Moreover, as one may suspect with the
added rain today we are still at risk of landslides throughout the
area. This threat will likely continue through the rest of the
weekend and at least into a portion of Monday.
Some lingering showers from the weekend system as well as some
showers from a weak front moving through are expected on Monday.
These will all be light enough that area rivers will continue to
recede.
The next frontal system will begin to move through the area
Tuesday. This will bring another round of widespread rain and high
snow levels. Models are still in agreement that the bulk the
moisture from this system will be to our north. And that
precipitation totals will be significantly less than what we are
seeing this weekend. This system will slowly move out of the area
Wednesday.
Butwin
LONG TERM /WEDNESDAY THROUGH SATURDAY/...As mentioned above we
a frontal system will continue to make its way through the area
Wednesday. Rain will be tapering off later in the day. And we
could see a mostly dry Thursday as a ridge moves in. Friday and
into next weekend look unsettled as some weak fronts as well as
some short waves move through the area. Snow levels are expected
to drop this later half of the week so the mountains could see
some snow.
Butwin
AVIATION...Westerly flow aloft tonight and Sunday. A warm front
will move inland tonight and the cold front will move through
the area on Sunday. The air mass will be moist and stable with
widespread low clouds and rain--although there will be a bit of a
break overnight in the warm sector of the frontal system, but
conditions should deteriorate again Sunday morning. 19
KSEA...IFR to MVFR CIGs expected at the terminal through the
overnight hours. -RA will taper off in the next 3 hours with vsbys
improving back above 6SM and CIGs rising to 1500-2500 ft as a
result. Gusty southerly winds will be common through the overnight
hours as a result, with speeds between 10-15kts and occasional
gusts as high as 25kts.
Expect widespread rain to move back over the terminal by
late tomorrow morning, with vsbys and CIGs being reduced once
again.
Pullin
MARINE...A vigorous frontal system will move through Western
Washington tonight and Sunday. After a period of southerly gales,
winds will ease later Sunday with a break in between systems for
Monday. A second frontal system will likely bring another round of
small craft advisory strength winds to most waters on Tuesday.
Winds will be lighter Wednesday and Thursday with weak onshore
flow.
Offshore, westerly swell increasing to 8 to 10 feet overnight into
Sunday. Swells will gradually decrease again moving into the week
before increasing to near or above 10 feet again by midweek in
the wake of another system.
Aside from winds and seas, periodic heavy rain will reduce
visibilities at times through Sunday afternoon.
19/Pullin
HYDROLOGY...A wet and warm frontal system will continue to bring
rain to the area tonight through at least Sunday, possibly into
early Monday. As such, river flooding will remain an issue into the
start of the new week. Rivers flowing out of the Olympics and the
central and northern Cascades will be of particular concern. A flood
watch remains in effect. The extent of expected river flooding
varies throughout the region with minor to major flooding on some of
the rivers. Current forecast remains on track for most rivers to
crest Sunday, however, the Skagit River at Mount Vernon will likely
not see a crest until early Monday morning.
A second frontal system will potentially affect the region Tuesday
into Wednesday although confidence is lower with this system.
Ensembles suggest the most likely scenario is for the bulk of the
moisture to be aimed north of the area. However, we will have to see
how well the rivers recede from the weekend system to have a better
idea on how they will respond to additional rainfall come mid week.
Butwin/18
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Monday morning for Admiralty Inlet Area-
Bellevue and Vicinity-Cascades of Snohomish and King
Counties-Cascades of Whatcom and Skagit Counties-Central
Coast-East Puget Sound Lowlands-Eastern Strait of Juan de
Fuca-Everett and Vicinity-Hood Canal Area-Lower Chehalis
Valley Area-North Coast-Olympics-Seattle and Vicinity-
Western Skagit County-Western Strait of Juan De Fuca-
Western Whatcom County.
PZ...Small Craft Advisory until 4 PM PST Sunday for Coastal Waters
From James Island To Point Grenville 10 To 60 Nm-Coastal
Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10
To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm.
Small Craft Advisory until 10 AM PST Sunday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm.
Small Craft Advisory until 10 PM PST this evening for Admiralty
Inlet-East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-Puget
Sound and Hood Canal.
Gale Warning until 5 AM PST Sunday for Admiralty Inlet-East
Entrance U.S. Waters Strait Of Juan De Fuca-Northern Inland
Waters Including The San Juan Islands.
Small Craft Advisory until 4 AM PST Sunday for Central U.S.
Waters Strait Of Juan De Fuca-West Entrance U.S. Waters
Strait Of Juan De Fuca.
Gale Warning until 7 AM PST Sunday for Puget Sound and Hood
Canal.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 7:18 PM PST | Areal Flood Advisory | SEW | San Juan, Skagit, Whatcom | 25 hr |
| Nov 27, 7:22 PM PST | Areal Flood Advisory | SEW | Clallam, Grays Harbor, Jefferson | 25 hr |
| Nov 27, 8:59 PM PST | River Flood Warning | SEW | Mason | 52 hr |
| Nov 27, 11:59 PM PST | Wind Advisory | SEW | 10 hr | |
| Nov 28, 1:13 AM PST | River Flood Warning | SEW | Clallam | 19 hr |
| Nov 28, 1:29 AM PST | River Flood Warning | SEW | Whatcom | 22 hr |
| Nov 28, 1:36 AM PST | River Flood Warning | SEW | Snohomish | 11 hr |
| Nov 28, 1:40 AM PST | River Flood Warning | SEW | King | 22 hr |
| Nov 28, 2:20 AM PST | Small Craft Advisory | SEW | 12 hr | |
| Nov 28, 4:20 AM PST | River Flood Warning | SEW | Skagit | 47 hr |
| Nov 28, 8:58 AM PST | River Flood Warning | SEW | Whatcom | 4 days |
| Nov 28, 8:58 AM PST | River Flood Warning | SEW | Skagit | 51 hr |
| Nov 28, 2:51 PM PST | Areal Flood Warning | SEW | Whatcom | 43 hr |
| Nov 28, 3:27 PM PST | River Flood Warning | SEW | Skagit | 23 hr |
Nearby
River Flood Warnings in Washington, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.